Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Sufficient conditions that a mapping be open


Author: Charles J. Titus
Journal: Proc. Amer. Math. Soc. 10 (1959), 970-973
MSC: Primary 54.00; Secondary 53.00
DOI: https://doi.org/10.1090/S0002-9939-1959-0110088-X
MathSciNet review: 0110088
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Alexandroff and H. Hopf, Topologie I, Berlin, 1938.
  • [2] Arthur Sard, The measure of the critical values of differentiable maps, Proc. Amer. Math. Soc. vol. 48 (1942) pp. 883-890. MR 0007523 (4:153c)
  • [3] C. J. Titus and G. S. Young, A Jacobian condition for interiority, Michigan Math. J. vol. 1 (1952) pp. 89-94. MR 0049548 (14:192c)
  • [4] G. T. Whyburn, Topological analysis, Princeton University Press, 1958. MR 0099642 (20:6081)
  • [5] -, Quasi-open mappings, Rev. Math. Pures Appl. vol. 2 (1957) pp. 47-52. MR 0094788 (20:1300)
  • [6] G. S. Young, Extension of Liouville's theorem to $ n$-dimensions, Math. Scand. vol. 6 (1958).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.00, 53.00

Retrieve articles in all journals with MSC: 54.00, 53.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0110088-X
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society